Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

The Down Side of Medication

Posted Jul 29 2009 11:07pm
I have been taking Zithromax for a year. I had to start slowly and build up along with Mepron. With that came more ringing in my left ear. Loud ringing, but I could tune it out enough to sleep, etc. Then I was put on Clarithromycin, Flagyl, and Ranintidine (perscription Zantac) and it got worse. And worse...until now it is so loud in my left ear that I can hear it over the TV and other noise AND I am having trouble sleeping at night.

After a very short and stressful night's sleep, I started doing a google check on the meds I have been on in the past month and 5 of 5 list tinnitus as a side effectt! ALL OF THEM! Right now I am so angry I could scream. Here I am, trying so hard to do what is right to kill off this mean and ugly disease slowly making progress over 2 years of my life. The progress I AM making is good but what about the problems the medications are causing???? And now one more problem has come up. Besides that, all the research I am reading that says long term antibiotics for people who have untreated lyme for years does not work very well.

Right now I am exhausted and just want to sleep...but it eludes me...and I am not going to add one more med to this pile of pills to make me sleep. Not one more pill that does more harm than good. Today I am DONE.

First do no harm.
Post a comment
Write a comment:

Related Searches